Markov processes and their last exit distributions
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 71 (1982) no. 20, p. 107.
@article{ASCFM_1982__71_20_107_0,
     author = {Glover, Joseph},
     title = {Markov processes and their last exit distributions},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     pages = {107--107},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {71},
     number = {20},
     year = {1982},
     mrnumber = {707537},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1982__71_20_107_0/}
}
TY  - JOUR
AU  - Glover, Joseph
TI  - Markov processes and their last exit distributions
JO  - Annales scientifiques de l'Université de Clermont. Mathématiques
PY  - 1982
SP  - 107
EP  - 107
VL  - 71
IS  - 20
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFM_1982__71_20_107_0/
LA  - en
ID  - ASCFM_1982__71_20_107_0
ER  - 
%0 Journal Article
%A Glover, Joseph
%T Markov processes and their last exit distributions
%J Annales scientifiques de l'Université de Clermont. Mathématiques
%D 1982
%P 107-107
%V 71
%N 20
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://www.numdam.org/item/ASCFM_1982__71_20_107_0/
%G en
%F ASCFM_1982__71_20_107_0
Glover, Joseph. Markov processes and their last exit distributions. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 71 (1982) no. 20, p. 107. http://www.numdam.org/item/ASCFM_1982__71_20_107_0/

[1] J. Glover. Markov Processes with Identical Last Exit Distributions. (to appear, Zeitschrift fur Wahrscheinlichkeitstheorie verw. Geb.). | MR | Zbl